Minimal hypersurfaces asymptotic to Simons cones - CV des membres de LAMA UMR 8050 Access content directly
Journal Articles Journal of the Institute of Mathematics of Jussieu Year : 2017

Minimal hypersurfaces asymptotic to Simons cones

Abstract

In this paper, we prove that, up to similarity, there are only two minimal hypersurfaces in $\mathbb{R}^{n+2}$ that are asymptotic to a Simons cone, i.e. the minimal cone over the minimal hypersurface $\sqrt{\frac pn}\mathbb{S}^p\times \sqrt{\frac{n-p}n} \mathbb{S}^{n-p}$ of $\mathbb{S}^{n+1}$
Fichier principal
Vignette du fichier
asympclif.pdf (366.82 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01023094 , version 1 (21-02-2023)

Identifiers

Cite

Laurent Mazet. Minimal hypersurfaces asymptotic to Simons cones. Journal of the Institute of Mathematics of Jussieu, 2017, 16 (1), pp.39-58. ⟨10.1017/S1474748015000110⟩. ⟨hal-01023094⟩
97 View
9 Download

Altmetric

Share

Gmail Facebook X LinkedIn More